# SDR AALA20110926MCO01

- Difficulty date: September 26, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 35,430 hours, 14,625 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCO - INFLIGHT YYZ-MIA.  CREW REPORTED WEATHER RADAR FAILED INFLIGHT.  FLIGHT DIVERTED MCO LANDED WITHOUT INCIDENT.  REPLACED WEATHER RADAR TRANSCIEVER.  SYSTEM GROUND CHECK NORMAL OPERATION.
